# SDR AALA202104209010

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 26,838 hours, 10,674 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUXILIARY POWER UNIT DISCHARGE LIGHT ON DURING CRUISE. OPERATIONS TEST OF AUXILIARY POWER UNIT FIRE AND OVERHEAT DETECTION SYSTEM, PER AMM 26-13-00-710-001-A. ACCOMPLISHED AUXILIARY POWER UNIT FIRE DETECTION UNIT TEST PER AMM 26-13-34-710-051-A. OPEN AUXILIARY POWER UNIT COMPARTMENT AND CHECK AUXILIARY POWER UNIT AND CHECKED AUXILIARY POWER UNIT FIRE DETECTION LOOPS, NO DEFECTS FOUND.
